MAUDE Adverse Event Report: ARTHREX, INC. GRAFTPRO, GRAFT PREP BOARD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GRAFTPRO, GRAFT PREP BOARD; ORTHOPEDIC MANUAL SURG INSTR
Model Number GRAFTPRO, GRAFT PREP BOARD
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-2950d was received for investigation.Visual inspection identified that the black anodized coating across the graft prep board had chipped.The anodized coating was changed through an eco as a result of the issue.The returned device was manufactured prior to the coating change.
 
Event or Problem Description
On 02/28/2022 it was reported by a sales representative via sems that an ar-2950d graft prep board paint is peeling off.This was discovered during an unknown time, with no patient effect reported.

Brand Name
GRAFTPRO, GRAFT PREP BOARD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19288160
Report Number1220246-2024-03104
Device Sequence Number7162316
Product Code LXH
UDI-Device Identifier00888867221505
UDI-Public00888867221505
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRAFTPRO, GRAFT PREP BOARD
Device Catalogue NumberAR-2950D
Device Lot Number43211851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown